Alert archive / New Mexico / Flash Flood Warnings in 2013
Flash Flood Warning 19, NWS Albuquerque, NM
NWS Albuquerque, NM issued this flash flood warning at Jul 14, 2013, 4:45 PM MST for Cibola County, New Mexico. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 14, 2013, 4:45 PM MST (23:45 UTC)
- Expired
- Jul 14, 2013, 6:45 PM MST
- In force
- 2 hr
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Flood severity
- None
County Cibola County, NM
The radar
The Albuquerque radar (KABX), 92 km from the middle of the area, began a volume at 23:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 11.8 hours before the alert went out and 109 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 65 J/kg
- Mixed-layer CIN
- -300 J/kg
- Mixed-layer LCL
- 2177 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 30 m²/s²
- 0-3 km storm-relative helicity
- 28 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
090 WGUS55 KABQ 142345 FFWABQ NMC006-150145- /O.NEW.KABQ.FF.W.0019.130714T2345Z-130715T0145Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE ALBUQUERQUE NM 545 PM MDT SUN JUL 14 2013 THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A * FLASH FLOOD WARNING FOR... CENTRAL CIBOLA COUNTY IN WEST CENTRAL NEW MEXICO * UNTIL 745 PM MDT * AT 542 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED VERY HEAVY RAIN FROM A THUNDERSTORM OVER CENTRAL CIBOLA COUNTY...OR ABOUT 25 MILES SOUTH OF GRANTS. THE STORM PRODUCING VERY HEAVY RAIN WAS NEARLY STATIONARY. RADAR ESTIMATES INDICATED AROUND 3 INCHES OF RAIN HAS FALLEN WITH THESE THUNDERSTORMS IN THE PAST 90 MINUTES. THE HEAVIEST RAIN HAS OCCURRED TO THE WEST AND SOUTHWEST OF ACOMA PUEBLO WITHIN CANON LARGO AND CEBOLLITA MESA. THIS HEAVY RAINFALL MAY EVENTUALLY FLOW ACROSS RESERVATION ROAD 38 TO THE SOUTH OF MCCARTYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROADWAY. MANY FLASH FLOOD DEATHS OCCUR IN AUTOMOBILES. ARROYOS...STREAMS AND NORMALLY DRY WASHES CAN BECOME RAGING CURRENTS IN A MATTER OF MINUTES. && LAT...LON 3497 10776 3497 10757 3464 10778 3464 10795 $$ GUYER
2 follow-up statements
548 WGUS75 KABQ 150041 FFSABQ FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 641 PM MDT SUN JUL 14 2013 NMC006-150145- /O.CON.KABQ.FF.W.0019.000000T0000Z-130715T0145Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ CIBOLA- 641 PM MDT SUN JUL 14 2013 ...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 745 PM MDT FOR CENTRAL CIBOLA COUNTY... AT 636 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE THUNDERSTORMS PRODUCING HEAVY RAIN OVER CENTRAL CIBOLA COUNTY...OR ABOUT 24 MILES SOUTH OF GRANTS. THE STORMS PRODUCING VERY HEAVY RAIN WERE NEARLY STATIONARY. THIS HEAVY RAINFALL WILL CONTINUE TO IMPACT CEBOLLITA MESA AND CANON LARGO. LOCATIONS IMPACTED INCLUDE... RURAL CENTRAL CIBOLA COUNTY... LAT...LON 3497 10776 3497 10757 3464 10778 3464 10795 $$ GUYER
636 WGUS75 KABQ 150137 FFSABQ FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 737 PM MDT SUN JUL 14 2013 NMC006-150148- /O.EXP.KABQ.FF.W.0019.000000T0000Z-130715T0145Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ CIBOLA- 737 PM MDT SUN JUL 14 2013 ...FLASH FLOOD WARNING WILL EXPIRE AT 745 PM MDT FOR CENTRAL CIBOLA COUNTY... NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THE RAINFALL WAS ENDING ACROSS THE WARNED AREA...AND THE FLASH FLOOD THREAT WAS DIMINISHING. SOME MINOR FLOODING MAY CONTINUE...BUT THE THREAT FOR FLASH FLOODING IS ENDING. THUS...THE FLASH FLOOD WARNING HAS BEEN ALLOWED TO EXPIRE. LAT...LON 3497 10776 3497 10757 3464 10778 3464 10795 $$
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Jul 14, 2:26 PM MST, 2 hours 19 minutes earlier.
Area forecast discussion, Jul 14, 2:26 PM MST, 2 hours 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 326 PM MDT SUN JUL 14 2013 .DISCUSSION... MUST KEEP THIS SHORTER THAN ON SAT SINCE HAVE A FLASH FLOOD WATCH PRODUCT TO WRITE. DETAILS ON THAT BELOW. BASICALLY...THINGS PRETTY MUCH ON TRACK AS PER PREVIOUS FCST. STILL HAVE THE LOW ALOFT HEADING TOWARD NM AND TRACK PRETTY CLOSE TO THAT OF LAST FCST CYCLE. WATCH EXPANDED TO INCLUDE ALL OF CENTRAL MTN CHAIN AND AREAS A BIT TO THE EAST BUT NOT INCLUDING THE E PLAINS...THOUGH EVE SHIFT MAY HAVE TO CONSIDER THAT AREA DEPENDING ON EVOLUTION AND TRACK OF EXPECTED STORM COMPLEX. AN INITIAL WINDSHIFT INTO NE THIRD OF NM AND THIS MAY BE FOLLOWED BY AT LEAST ANOTHER ONE THIS EVE TO FRESHEN UP THE FIRST ONE. STORMS DOING A PRETTY GOOD JOB OF FIRING UP IN GENERAL VCNTY OF WINDSHIFT IN NE NM...BUT INITIAL BATCH THAT FIRED UP IN VCNTY OF SANGRE DE CRISTOS NOT FARING TOO WELL AS IT COMES OFF MTNS. STRONGER LINE COMING INTO N HARDING COUNTY AND THOSE MAY HAVE A LITTLE MORE DYNAMIC HELP. BELIEVE AS MORE STORMS FIRE ACROSS S CO FRONT RANGE AND EASTBOUND OUTFLOWS INTERSECT THE INCREASINGLY MOIST AND GENERALLY NE FLOW ON THE PLAINS...PLUS WITH THE INCREASING DYNAMIC LIFT FROM THE APPROACHING LOW AND PRE EXISTING SW BOUND STORMS IN W KS...SW NEB AND FAR NE CO AND THEIR OUTFLOWS READY TO INTERACT WITH THE FORMER CONDITIONS...THINGS SHOULD REALLY GET ACTIVE THERE AS WELL AS NE NM AND BRING COPIOUS AMTS OF RAIN TO THE EASTERN WATCH AREA TONIGHT THROUGH MIDDAY MON. BIGGEST CONCERNS ARE OF COURSE THE BURN SCARS AND THE NORMALLY MORE FLASHY AREAS THERE. 2 TO 4 INCHES OF RAIN AND MUCH MORE LOCALIZED GREATER AMTS SEEM A FAIRLY GOOD POSSIBILITY IN THE EASTERN WATCH AREA TONIGHT INTO MON. SOUTHERN PORTIONS PROBABLY A LITTLE LOWER...BUT STILL LOCALLY HIGH ENOUGH AMTS LATE TONIGHT INTO MON FOR AT LEAST MARGINAL FLASH FLOOD POTENTIAL. IF THE BURN SCARS WERE NOT THERE IN SOUTH PORTION OF CENTRAL MTN CHAIN...MAY NOT HAVE ISSUED FOR THAT AREA. WESTERN PORTION OF WATCH ADDED TODAY AS MODELS ARE STILL POUNDING THOSE AREAS PRETTY HARD MON INTO MON EVE. GIVEN HIGH MOISTURE CONTENT OF INCOMING AIRMASS AND TIMING OF THE DYNAMICS AND BOUNDARY OR BOUNDARIES INTO THAT AREA...FELT IT BEST TO ISSUE THERE TOO...THERE BEING AREAS ALONG AND A BIT EITHER SIDE OF THE DIVIDE...BUT EMPHASIS REALLY WILL BE MORE ON AREAS S OF INTERSTATE 40. IN FACT WHEN ALL SAID AND DONE GILA REGION MAY WELL SEE HIGHER RAINFALL TOTALS BY TUE OR WED THAN THE SANGRES. TIMES MORE THAN UP. 43 && .FIRE WEATHER... UPPER LEVEL HIGH PRESSURE DRIFTING A BIT TO THE WEST WITH THE CENTER LOCATED OVER WESTERN NEW MEXICO. THUNDERSTORMS THROUGH THIS AFTERNOON AND INTO EARLY EVENING WILL FAVOR NORTHERN HIGH TERRAIN WITH A STEERING FLOW TO THE SOUTH AND THE WESTERN AND SOUTHWEST TERRAIN WHERE STORMS WILL BE NEARLY STATIONARY MOVING VERY SLOWLY TO THE NORTH. CHANGES ARE IN STORE AS AN UPPER LEVEL LOW THAT HAS TRACKED FROM THE OHIO VALLEY TO EASTERN OKLAHOMA OVER THE PAST 24 HOURS WILL CONTINUE TO MOVE TO THE WEST...REACHING THE TEXAS PANHANDLE MIDDAY ON MONDAY. MOIST EASTERLY FLOW WILL SURGE INTO THE EASTERN PLAINS THIS AFTERNOON AND DURING THE OVERNIGHT HOURS. GAP WINDS WILL ACCELERATE INTO THE CENTRAL VALLEYS BY THIS EVENING AND WILL PERSIST THROUGH THE NIGHT AND INTO MONDAY. OVERNIGHT RH RECOVERIES TO BE GOOD TO EXCELLENT MOIST EASTERLY FLOW WILL REACH THE ARIZONA BORDER MONDAY MORNING. MEANWHILE PRECIPITABLE WATER WILL INCREASE...POSSIBLY UP TO 1.5 INCHES...OR NEAR RECORD VALUES FOR JULY...FIRST ACROSS THE EASTERN PLAINS THEN OVER CENTRAL AND WESTERN NEW MEXICO DURING THE DAY ON MONDAY. THIS SCENARIO WILL RESULT IN A FOCUS FOR HEAVY RAIN FIRST OVER THE CENTRAL MOUNTAINS AND EAST THROUGH MID DAY MONDAY AND OVER CENTRAL AND ESPECIALLY WESTERN AREAS MID DAY MONDAY THROUGH TUESDAY. THE THREAT OF BURN SCAR FLOODING WILL BE ELEVATED AT ALL SITES. TEMPERATURES WILL DECREASE DRAMATICALLY ALL ZONES.... BUT ESPECIALLY CENTRAL AND EAST. THE UPPER LOW CROSSES NEW MEXICO TUESDAY AND INTO WEDNESDAY BEFORE WEAKENING OVER NORTHWEST MEXICO THURSDAY INTO FRIDAY. ABUNDANT MOISTURE REMAINS DURING THE WORK WEEK ESPECIALLY AT THE SURFACE. SOME DRIER MID LEVEL AIR WORKS INTO NORTHERN ZONES ON TUESDAY AND WESTERN LOCATIONS ON WEDNESDAY. A BIT MORE COOLING ON TUESDAY BEFORE A DAY TO DAY WARMING TREND WEDNESDAY THROUGH FRIDAY...THOUGH TEMPERATURES REMAIN BELOW SEASONAL LEVELS THROUGH THE WEEK. DAILY ROUNDS OF WETTING RAIN IN THE FORM OF SHOWERS AND THUNDERSTORMS FAVORING HIGHER TERRAIN WILL PERSIST THROUGH THE WORK WEEK. THUS...OVERNIGHT RH RECOVERIES TO BE GOOD TO EXCELLENT THROUGH THE WEEK. SOUTH TO SOUTHEAST WINDS WILL PERSIST THROUGH MUCH OF THE PERIOD...REMAINING BELOW SIGNIFICANT MAGNITUDES. VENTILATION LOOKS TO BE MOSTLY GOOD TO VERY GOOD...WITH AREAS OF POOR TO FAIR VENTILATION GENERALLY LIMITED TO WESTERN AND CENTRAL HIGH TERRAIN THURSDAY THROUGH SATURDAY. 05 && .AVIATION... 18Z TAF CYCLE UPPER LEVEL HIGH CENTERED OVER WESTERN NEW MEXICO SHOWERS AND UPPER LOW MOVING TOWARD THE STATE FROM THE EAST. THUNDERSTORMS WILL BE MOST NUMEROUS TODAY OVER WESTERN AND NORTHERN NEW MEXICO. STORMS ACROSS THE WEST AND SOUTHWEST WILL MOVE VERY LITTLE OR DRIFT TO THE NORTHWEST WHILE THE STEERING FLOW OVER THE NORTHERN TIER WILL BE FROM NORTH TO SOUTH. A FEW STORMS WILL MOVE OVER CENTRAL ZONES DURING THE AFTERNOON THROUGH AROUND 00Z. HEAVY DOWNPOURS WILL RESULT IN MVFR TO LOCAL IFR CIGS AND VISIBILITIES AND GUSTY OUTFLOWS WILL REACH 40KT. THEREAFTER...NORTHEAST TO EAST SURFACE WINDS...ALREADY INTO THE NORTHEAST PLAINS ATTM... WILL PUSH THROUGH THE EASTERN PLAINS. THESE WINDS ARE EXPECTED TO REACH THE CENTRAL HIGH TERRAIN JUST AFTER 00Z...WITH GAPS WINDS INTO THE CENTRAL VALLEYS BY 03Z. WILL NEED TO MONITOR KABQ CLOSELY FOR A POSSIBLE AVIATION WEATHER WARNING FOR THE OVERNIGHT HOURS. THE UPSLOPE FLOW WILL ALSO INCREASE THE CHANCES FOR PRECIPITATION CENTRAL MOUNTAINS EAST WITH AREAS OF LOW CLOUDS AND POSSIBLY FOG IN FAVORED EASTERN LOCATIONS INCLUDING THE EAST SLOPES OF THE CENTRAL MOUNTAINS AND PORTIONS OF THE EASTERN PLAINS. FOR NOW...INTRODUCED SOME MVFR CEILINGS INTO THE TAFS AT KLVS AND KTCC FOR EARLY MONDAY MORNING...BUT IFR CONDITIONS ARE POSSIBLE. 05 && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 66 86 61 84 / 10 40 60 20 DULCE........................... 55 79 51 78 / 20 80 50 30 CUBA............................ 58 75 50 75 / 30 70 50 40 GALLUP.......................... 59 82 55 77 / 20 60 50 30 EL MORRO........................ 55 77 49 74 / 30 80 70 40 GRANTS.......................... 60 78 55 76 / 30 80 70 30 QUEMADO......................... 60 79 55 75 / 30 80 80 50 GLENWOOD........................ 62 86 56 79 / 20 60 80 60 CHAMA........................... 53 71 49 70 / 60 80 50 40 LOS ALAMOS...................... 61 71 53 74 / 40 70 40 40 PECOS........................... 59 71 51 73 / 70 80 40 50 CERRO/QUESTA.................... 55 72 48 73 / 50 60 40 30 RED RIVER....................... 48 63 45 64 / 60 80 50 40 ANGEL FIRE...................... 49 64 44 66 / 80 80 40 40 TAOS............................ 55 73 48 75 / 40 60 40 30 MORA............................ 55 66 49 68 / 80 80 40 50 ESPANOLA........................ 62 74 54 79 / 40 60 30 30 SANTA FE........................ 62 71 53 75 / 60 80 40 50 SANTA FE AIRPORT................ 61 73 53 77 / 50 70 40 40 ALBUQUERQUE FOOTHILLS........... 63 74 60 78 / 70 70 30 40 ALBUQUERQUE HEIGHTS............. 67 76 61 79 / 60 60 30 30 ALBUQUERQUE VALLEY.............. 66 77 58 80 / 40 60 30 30 ALBUQUERQUE WEST MESA........... 67 76 59 79 / 30 60 30 30 LOS LUNAS....................... 66 77 58 79 / 30 60 30 30 RIO RANCHO...................... 67 75 58 78 / 30 60 30 30 SOCORRO......................... 68 79 60 79 / 20 60 40 30 SANDIA PARK/CEDAR CREST......... 58 69 53 71 / 70 80 30 50 TIJERAS......................... 60 71 54 73 / 60 70 30 50 MORIARTY/ESTANCIA............... 58 70 51 72 / 80 70 30 50 CLINES CORNERS.................. 55 68 50 70 / 80 70 30 40 GRAN QUIVIRA.................... 60 71 52 71 / 30 60 30 40 CARRIZOZO....................... 64 74 56 75 / 30 60 40 40 RUIDOSO......................... 55 68 51 68 / 60 80 50 60 CAPULIN......................... 51 70 50 71 / 80 60 30 30 RATON........................... 56 72 52 72 / 80 60 30 20 SPRINGER........................ 55 72 52 72 / 80 60 30 30 LAS VEGAS....................... 54 67 49 68 / 80 70 40 40 CLAYTON......................... 55 73 53 74 / 70 30 30 30 ROY............................. 55 71 53 72 / 80 60 50 50 CONCHAS......................... 60 74 57 74 / 70 40 60 50 SANTA ROSA...................... 61 75 56 73 / 70 60 60 40 TUCUMCARI....................... 61 77 58 74 / 70 30 60 50 CLOVIS.......................... 59 74 56 72 / 70 30 60 60 PORTALES........................ 60 74 58 73 / 70 30 60 60 FORT SUMNER..................... 63 77 59 74 / 70 30 60 60 ROSWELL......................... 66 78 62 77 / 50 30 60 60 PICACHO......................... 63 74 57 73 / 60 60 60 60 ELK............................. 60 71 54 71 / 60 70 60 60 && .ABQ WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH FROM 6 PM MDT THIS EVENING THROUGH MONDAY MORNING FOR THE FOLLOWING ZONES...NMZ512>515-521>524-526>529. FLASH FLOOD WATCH FROM MONDAY MORNING THROUGH MONDAY EVENING FOR THE FOLLOWING ZONES...NMZ504-506>511-517. && 43
Hazardous weather outlook, Jul 14, 4:47 AM MST, 11 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 547 AM MDT SUN JUL 14 2013 NMZ501>540-151200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 547 AM MDT SUN JUL 14 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS WILL INCREASE IN COVERAGE AND INTENSITY TONIGHT ACROSS NORTH CENTRAL AND NORTHEAST PORTIONS OF THE STATE AS AN UPPER LEVEL LOW APPROACHES FROM THE EAST AND ATMOSPHERIC MOISTURE SURGES OVER THE AREA. SOME STORMS WILL BE CAPABLE OF PRODUCING LOCALLY HEAVY RAINFALL AMOUNTS BETWEEN 1 AND 2 INCHES...RESULTING IN FLASH FLOODING. THE MAIN FLASH FLOOD THREAT AREA INCLUDES THE SANGRE DE CRISTO MOUNTAINS...THE NORTHEAST HIGHLANDS AND THE RATON RIDGE...ESPECIALLY OVER BURN SCARS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE FLASH FLOOD THREAT WILL CONTINUE ON MONDAY AND MAY EXPAND SOUTH AND WEST TO INCLUDE MUCH OF THE FORECAST AREA...ESPECIALLY THE BURN SCAR AREAS. THE FLASH FLOOD THREAT MAY CONTINUE ON TUESDAY AND WEDNESDAY... BUT WILL LIKELY FOCUS FURTHER SOUTH AS THE UPPER LOW RESPONSIBLE FOR THIS ACTIVITY MOVES SOUTHWEST ACROSS THE STATE AND INTO NORTHERN MEXICO. OF PARTICULAR CONCERN ON TUESDAY AND WEDNESDAY WILL BE THE POTENTIAL FOR FLASH FLOODING ON THE WHITEWATER-BALDY AND LITTLE BEAR BURN SCARS. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT MEASURED RAINFALL AMOUNTS... RAINFALL IMPACTS SUCH AS FLASH FLOODING...AND OBSERVED HAIL SIZES THROUGH THE NATIONAL WEATHER SERVICE ALBUQUERQUE WEB SITE AT WEATHER.GOV/ABQ OR BY CALLING 1.888.386.7637. 11
In the hours before
Special weather statement, Jul 14, 1:52 PM MST, 2 hours 53 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 252 PM MDT SUN JUL 14 2013 NMZ530-531-142115- HARDING COUNTY-UNION COUNTY- 252 PM MDT SUN JUL 14 2013 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN UNION AND CENTRAL HARDING COUNTIES THROUGH 315 PM MDT... AT 248 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 7 MILES NORTH OF BUEYEROS...OR ABOUT 26 MILES NORTHEAST OF MOSQUERO...MOVING SOUTHWEST AT 20 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 55 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. AREAS AFFECTED BY THIS STORM INCLUDE...BUEYEROS. && LAT...LON 3586 10368 3601 10397 3619 10371 3613 10356 TIME...MOT...LOC 2052Z 030DEG 18KT 3607 10371 GUYER
Special weather statement, Jul 14, 2:21 PM MST, 2 hours 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
321 PM MDT SUN JUL 14 2013
NMZ534>536-142145-
CURRY COUNTY-QUAY COUNTY-ROOSEVELT COUNTY-
321 PM MDT SUN JUL 14 2013
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN ROOSEVELT...SOUTHERN
QUAY AND SOUTHWESTERN CURRY COUNTIES THROUGH 345 PM MDT...
AT 320 PM MDT...THE PUBLIC REPORTED SIGNIFICANT BLOWING DUST ALONG
A LINE EXTENDING FROM NEAR RAGLAND SOUTH TO NEAR MELROSE AND
PORTALES...MOVING SOUTHWEST AT 25 MPH. VISIBILITIES WILL BE
LOCALLY REDUCED TO ONE QUARTER OF A MILE IN DUST PRONE AREAS.
AREAS AFFECTED BY THIS BLOWING DUST WILL INCLUDE...CAUSEY...HOUSE...
DORA...MCALISTER...ROGERS AND FLOYD.
&&
LAT...LON 3381 10304 3385 10333 3419 10375 3471 10400
3483 10370 3442 10350 3406 10304
TIME...MOT...LOC 2120Z 043DEG 23KT 3471 10375 3436 10358
3406 10321
GUYERThe office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 13, 5:01 PM MST | Areal Flood Advisory | ABQ | Catron | 119 min |
| Jul 13, 5:18 PM MST | Areal Flood Advisory | ABQ | Sandoval | 87 min |
| Jul 13, 5:24 PM MST | Areal Flood Advisory | ABQ | Sandoval | 81 min |
| Jul 13, 6:10 PM MST | Flash Flood Warning | ABQ | Sandoval | 2 hr |
| Jul 13, 6:18 PM MST | Areal Flood Advisory | ABQ | Los Alamos, Rio Arriba, Sandoval, Santa Fe | 117 min |
| Jul 13, 6:58 PM MST | Areal Flood Advisory | ABQ | Socorro | 2 hr |
| Jul 13, 7:58 PM MST | Areal Flood Advisory | ABQ | Valencia | 92 min |
| Jul 14, 3:03 AM MST | Flash Flood Watch | ABQ | 40 hr | |
| Jul 14, 12:20 PM MST | Areal Flood Advisory | ABQ | Los Alamos, Sandoval, Santa Fe | 115 min |
| Jul 14, 12:34 PM MST | Areal Flood Advisory | ABQ | Catron | 3 hr |
| Jul 14, 1:13 PM MST | Areal Flood Advisory | ABQ | San Miguel | 92 min |
| Jul 14, 1:41 PM MST | Areal Flood Advisory | ABQ | Colfax, Mora | 109 min |
| Jul 14, 1:52 PM MST | Special Weather Statement | ABQ | Harding | 23 min |
| Jul 14, 1:57 PM MST | Flash Flood Warning | ABQ | Catron | 2 hr |
| Jul 14, 2:21 PM MST | Special Weather Statement | ABQ | Roosevelt | 24 min |
| Jul 14, 2:28 PM MST | Areal Flood Advisory | ABQ | Catron | 2 hr |
| Jul 14, 2:35 PM MST | Areal Flood Advisory | ABQ | Colfax, Harding | 85 min |
| Jul 14, 2:43 PM MST | Areal Flood Advisory | ABQ | Santa Fe | 2 hr |
| Jul 14, 2:50 PM MST | Areal Flood Advisory | ABQ | Catron | 3 hr |
| Jul 14, 3:30 PM MST | Areal Flood Advisory | ABQ | Colfax | 3 hr |
| Jul 14, 3:54 PM MST | Areal Flood Advisory | ABQ | Harding, Union | 3 hr |
| Jul 14, 4:00 PM MST | Areal Flood Advisory | ABQ | Cibola | 2 hr |
| Jul 14, 4:06 PM MST | Areal Flood Advisory | ABQ | Santa Fe | 84 min |
| Jul 14, 4:13 PM MST | Areal Flood Advisory | ABQ | San Juan | 2 hr |
| Jul 14, 4:49 PM MST | Areal Flood Advisory | ABQ | McKinley | 116 min |
| Jul 14, 4:55 PM MST | Areal Flood Advisory | ABQ | Bernalillo, Torrance | 80 min |
Nearby
Flash Flood Warnings in New Mexico, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.